English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Flat Z-graded connections and loop spaces

MPS-Authors
/persons/resource/persons234834

Arias Abad,  Camilo
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1510.04975.pdf
(Preprint), 305KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arias Abad, C., & Schätz, F. (2018). Flat Z-graded connections and loop spaces. International Mathematics Research Notices, 2018(4), 961-1008. doi:10.1093/imrn/rnw258.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0656-5
Abstract
There is no abstract available